American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[2] Gheorghe Stoica. Sufficient Poisson jump diffusion market models revisited. Proc. Amer. Math. Soc. 130 (2002) 819-824. MR 1866037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1